Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Heart patient, angioplasty done. Taking ecosprin, atorvas, cardias. What is causing chest pain?

i m Pardeep singh Rana ....m a heart patient i had my anguplasty done in 2008 n den onwards i am having these medicines ecosprin ,atorvas,cardias n i also had two stunts i recently had my blood test, lipid profile ,tmt,blood preessure(all of them are normal) but still i am having chest pain is it because of cervical or any other problem
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

In the setting of angioplasty and stent 5 years ago - any chest pain should be investigated as heart pain.
You need urgent ECG & blood test. If normal or no change from the previous ECG - you need TMT - Stress ECG, preferably with thallium isotope.
earlier the better ...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 17 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor